Detection of broadband signals in signal-dependent noise

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


The optimum choice of detection nonlinearities for generalized radiometric detection of broadband random signals in noise is considered for the situation in which the signals and noise are individually and mutually dependent random sequences. Explicit solutions to integral equations specifying the optimum nonlinearities are derived, and an analysis of the effects of ignoring dependence structure is provided.

Original languageEnglish (US)
Pages (from-to)1227-1230
Number of pages4
JournalJournal of the Acoustical Society of America
Issue number3
StatePublished - Mar 1990
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Arts and Humanities (miscellaneous)
  • Acoustics and Ultrasonics


Dive into the research topics of 'Detection of broadband signals in signal-dependent noise'. Together they form a unique fingerprint.

Cite this